“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 6565
School of Physics
  Title:   Exact Solution of Indefinitely Growing Self-Avoiding and Hamiltonian Walk on Fractals in Four Dimensions
  Author(s): 
1.  S. Razawi
2.  K. Seyed-Yaghoobi
3.  M.A. Jafarizadeh
  Status:   Published
  Journal: J. Polymer Science: Part B Polymer Phys.
  No.:  89
  Vol.:  34
  Year:  1996
  Pages:   419-423
  Supported by:  IPM
  Abstract:
The exponent ν and the connectivity constant μ of an indefinitely growing self-avoiding walk and the μH for Hamiltonian walk in five simplex fractal have been calculated. We show that ν is a decreasing function of d and that d=4 is not the critical dimension.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right